MAUDE Adverse Event Report: ABBOTT CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During follow-up, oversensing due to noise was observed on the right ventricular (rv) lead.Diagnostic imaging was performed and revealed no anomalies.During the noise episodes the device began charging but stopped and did not deliver inappropriate high voltage therapy.The physician alleged a malfunction on the device.The device was then explanted and replaced due to normal eri and the rv lead was capped and replaced during this unrelated procedure.The patient was in stable condition.Related to manufacturer report number: 2938836-2019-03264.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8568534
Report Number2938836-2019-03265
Device Sequence Number1809782
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number1207-36
Device Lot Number2922689
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA PASSIVE FIXATION